# SDR F3LA2024052800076

- Difficulty date: May 26, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N332FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08307
- Aircraft time: 18,815 hours, 8,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Raft
- Part number: D30664709
- Part serial: M12159
- Condition: Failed
- Location: Zone 200
- Part time: 13,872 hours, 6,009 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: AC WAS ON R.O.N. FOR THIS ISSUE. REFERENCE LP315992 ITEM 2, EPSU TEST FAULTED (10WL FWD L)  REMOVED AND REPLACED R1 DOOR SLIDE REF. AMM 25-62-44-000-803-A/400-803-A. T/W: F9TAB11302C, DD: 08/24. OPS CHECK GOOD./END/
